Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 255–270

The maximum principle at infinity for minimal surfaces in flat three manifolds

Authors

  • William H. MeeksIII
    • Mathematics DepartmentUniversity of Massachusetts
    • Department de MathématiqueUniversité de Paris 7
  • Harold Rosenberg
    • Mathematics DepartmentUniversity of Massachusetts
    • Department de MathématiqueUniversité de Paris 7
Article

DOI: 10.1007/BF02566606

Cite this article as:
Meeks, W.H. & Rosenberg, H. Commentarii Mathematici Helvetici (1990) 65: 255. doi:10.1007/BF02566606
  • 103 Views

Copyright information

© Birkhäuser Verlag 1990